# SDR DALA2022040502307

- Difficulty date: April 4, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 73,748 hours, 9,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 2 EACH SCRATCHES ON AFT FUSLAGE. CORRECTIVE ACTION: LOCATION 6" AFT OF FR 64 AT STR 44L. 1 SCRATCH 2"L X .012 DEPTH. 2ND 1.5"L X .010 DEPTH BLENDED DAMAGE WITHIN LIMITS PER A330 SRM 53-41-11. (7928222)
